MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POLY PER-Q-CATH® PICC CATHETER AND MICROEZ® SAFETY MICROINTRODUCER, FULL TRAY; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POLY PER-Q-CATH® PICC CATHETER AND MICROEZ® SAFETY MICROINTRODUCER, FULL TRAY; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3153108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezl0337 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
On 5/11/16 - it was reported by the complainant that during surgery over the weekend, a picc was used on a patient.When the stylet was removed from the patient it was noted that a fragment of the stylet was broken off 20 centimeters from the distal end.Patient had to be sent to another facility for retrieval of the broken piece.On 5/12/16 - received an email with additional information regarding the event.Contact reported that the fragment of the stylet was removed successfully.No harm to the patient was reported.

Brand Name
POLY PER-Q-CATH® PICC CATHETER AND MICROEZ® SAFETY MICROINTRODUCER, FULL TRAY
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5691338
Report Number3006260740-2016-00240
Device Sequence Number18945494
Product Code LJS
UDI-Device Identifier00801741034817
UDI-Public(01)00801741034817(17)170531(10)REZL0337
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number3153108
Device Lot NumberREZL0337
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1